# SDR IPXA2019060752875

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UP655616915
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, THRESHOLD PLATE CRACKED IN SEVERAL PLACES WELDED AND INSPECTED PER EO B757-5320-35929-C
